# SDR IPXA2021041368149

- Difficulty date: April 4, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N329UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27755
- Aircraft time: 58,914 hours, 18,891 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 111T20116
- Condition: Cracked
- Location: Bs 785.9, Rbl55
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C12CRACK ON CENTER WING TANK STIFFENER(P/N:111T2011-6) ON STA 789.5, RBL 55.REPAIR I.A.W 767-300F SRM 57-10-10-2R-2 REPAIR 2 REV. 79.01 AND UPS EO B767-5740-58151-C AND B767-5720-76672-A.
